# SDR BJNA202405210138

- Difficulty date: May 18, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N809VL
- Make and model: Boeing 737-8EH
- Aircraft serial: 37599
- Aircraft time: 51,373 hours, 33,968 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 2611 · Smoke Detection
- Part: Engine
- Part number: UNKNOWN
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

#2 ENGINE EGT WENT INTO THE RED ON TAKE OFF ROLL. TAKE OFF ABORTED RETURNED TO GATE
